# SDR SIMA31810

- Difficulty date: October 17, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N971NA
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 017
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: S542102000000
- Condition: Corroded
- Location: Left Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4 INSPECTION MAINTENANCE REPORTED THE LEFT ENGINE OUTBOARD ZEE MOUNT MIDDLE TUBE PITTED.  MAINTENANCE REMOVED AND REPLACED THE ZEE MOUNT IAW JIC 54-21-61-RAI-10000.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
